Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had IUD or copper coil inserted. Why cramps like on period?

Hi, i just have a few questions. I had an iud (copper coil) inserted about 3 years ago, and about 8months ago i started have cramps a week before my actual period. I was just wondering why its hurting before i even start my period, and when i have my period it doesnt hurt at all. Also i know when ur on a copper iud ur period can last up to 10 days, but i find that my period starts off barely nothing and then around the 7th day its heavy heavy for 3 days and then its just done. I would just like some feedback/opinion. Thanks
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi,i got your problem.what all symptoms and problems you are getting its all just because of its better u remove it and go for some contraceptive pill.its so bcause if heavy bleeding will be continued then you may land up with sever consult your gynecologist.thnks
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor